# SDR DXTA200500942

- Difficulty date: August 30, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N967QS
- Make and model: Cessna 750
- Aircraft serial: 7500067
- Aircraft time: 6,392 hours, 4,018 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL AMBER EICAS MSG.  BAGGAGE DOOR SEAL AND MASTER CAUTION ILLUMINATED BEFORE 80 KIAS.  ABORTED T/O.  ADJUSTED BAGGAGE DOOR SEAL SWITCH AND STRIKER PLATE DUE TO BAGGAGE DOOR SEAL CAS MESSAGE ON T/O ROLL.  SYSTEM OPS CHECKED GOOD IAW CE-750 MM CH 52-31-01.
